# SDR SWAA2024112150163

- Difficulty date: October 18, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 26,850 hours, 13,267 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION ANGLE HAS CORROSION AT N/P HOLE STA.727E+20.MRKD<[01] REMOVED R/H TRANSITION ANGLE STA 727-767. IAW SRM 51-40-02.;[02] LOCATED AND DRILLED NEW TRANSITION ANGLE STA 727-767 IAW SRM 51-40-02.;[03] VERIFIED WORK PERFORMED ON CORRECTIVE ACTION #2;[04] R/R R/H TRANSITION ANGLE FROM STA 727 - STA 767 PER SRM 53-00-53-2R-5 AND SRM 51-40-02;[05] INSPECTED WORK PERFORMED IN C/A #4
